Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Irish Migrants in the Canadas: A New Approach. by Bruce S. Elliott

Reviewed Work: Irish Migrants in the Canadas: A New Approach. by Bruce S. Elliott
Review by: John Mannion
Annals of the Association of American Geographers
Vol. 79, No. 3 (Sep., 1989), pp. 469-470
Stable URL: http://www.jstor.org/stable/2563733
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470